# SDR UALA2011102705825

- Difficulty date: October 27, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 84,883 hours, 10,329 cycles
- Engine: Pwa PW4056
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Inoperative
- Location: Posit 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT ACCEPTING POWER, GND OR APU.  MAIN BATTERY REPLACED, BCU 1 REPLACED, TRU, GCU RERACKED, BCU 2 RERACKED, BREAKERS CYCLED.  AIRCRAFT NOW ACCEPTING POWER.
